# SDR UPS96806029

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 20143
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Corrosion
- Location: Rt Inbd Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT I/B AILERON HAS INTERNAL CORROSION.  REPLACED AILERON ASSY PER MM 27-11-01.
